American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information
View Article: PDF

[2] Manabu Yoshida. An ultrametric space of Eisenstein polynomials and ramification theory. Proc. Amer. Math. Soc. 140 (2012) 4141-4151.
Abstract, references, and article information
View Article: PDF

[3] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1